# SDR UALA2013042202746

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,212 hours, 9,708 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 200
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU FL180,  LEFT GENERATOR OFF.  REPLACED LEFT IDG.  RAN ENGINE, OPS CHECKED OKAY.  LEAK CHECKED OK PER AMM.
